# SDR IPXA2018100194524

- Difficulty date: September 20, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 57,853 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141T58101051
- Condition: Corroded
- Location: Bs 188.18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SHEAR WEB OF FLIGHT COMPT FLOOR AT LBL 8, AND RBL 8, BS 188.18.  REPAIR IAW SRM 53-10-51-1A-2, DETAIL III, REV 72.01.
